American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R70) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Takahiro Kitayama. Non-commutative Reidemeister torsion and Morse-Novikov theory. Proc. Amer. Math. Soc. 138 (2010) 3345-3360. MR 2653964.
Abstract, references, and article information   
View Article: PDF

[2] Francesca Cagliari, Barbara Di Fabio and Massimo Ferri. One-dimensional reduction of multidimensional persistent homology. Proc. Amer. Math. Soc. 138 (2010) 3003-3017. MR 2644911.
Abstract, references, and article information   
View Article: PDF

[3] Louis Funar, Cornel Pintea and Ping Zhang. Examples of smooth maps with finitely many critical points in dimensions $(4,3)$, $(8,5)$ and $(16,9)$. Proc. Amer. Math. Soc. 138 (2010) 355-365. MR 2550201.
Abstract, references, and article information   
View Article: PDF

[4] César Camacho and Bruno Scardua. On foliations with Morse singularities. Proc. Amer. Math. Soc. 136 (2008) 4065-4073. MR 2425748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] C. Pintea. Differentiable mappings with an infinite number of critical points. Proc. Amer. Math. Soc. 128 (2000) 3435-3444. MR 1670419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. M. Bates. Toward a precise smoothness hypothesis in Sard's theorem . Proc. Amer. Math. Soc. 117 (1993) 279-283. MR 1112486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1